MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ 4 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ 4 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-30-406
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); No Code Available (3191)
Date of Event 09/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient received left primary attune tka to treat knee pain secondary to osteoarthritis.The patella was resurfaced, and depuy cement x 2 was utilized.The procedure was completed without complications.Patient receive a left knee revision due instability secondary to loosening of the tibial insert.Upon entering the joint, the insert was noted to be dislocated and externally rotated on the medial side and no longer under the femoral component causing a large laxity on the femoral side.The femoral component, tibial tray, and patella were well-fixed and retained.The manufacturer of the revised tibial insert was not provided.The procedure was completed without complications.Doi: (b)(6) 2016; dor: (b)(6) 2018; left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.

Brand Name
ATTUNE CR RP INSRT SZ 4 6MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10134280
Report Number1818910-2020-13469
Device Sequence Number14419608
Product Code NJL
UDI-Device Identifier10603295047636
UDI-Public10603295047636
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model Number1516-30-406
Device Catalogue Number151630406
Device Lot Number8271870
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/28/2020
Supplement Date Received by Manufacturer07/14/2020
Initial Report FDA Received Date06/09/2020
Supplement Report FDA Received Date07/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FEM LT SZ 4 CEM.; ATTUNE MEDIAL DOME PAT 35MM.; ATTUNE RP TIB BASE SZ 4 CEM.; SMARTSET GMV 40G US EO.; SMARTSET GMV GENTAMICIN BONE CEMENT.; ATTUNE CR FEM LT SZ 4 CEM; ATTUNE MEDIAL DOME PAT 35MM; ATTUNE RP TIB BASE SZ 4 CEM; SMARTSET GMV 40G US EO; SMARTSET GMV GENTAMICIN BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR